# SDR WVER0902201500009

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: General aviation
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 25,425 hours, 21,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6905311228004S
- Condition: Cracked
- Location: Zone 100
- Part time: 25,425 hours, 21,339 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12 FS 275 FLOOR SUPPORT HAS AN INDICATION NOTED AT OTBD STIFFENER.
